# SDR HEEA0015496

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 406040500123
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,721 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR FREEWHEEL UNIT LEAKING.
